Medium-dimension homologies of a submanifold of codimension two. (English. Russian original) Zbl 0322.57026

Funct. Anal. Appl. 8, 121-126 (1974); translation from Funkts. Anal. Prilozh. 8, No. 2, 39-44 (1974).


57R95 Realizing cycles by submanifolds
Full Text: DOI


[1] V. A. Rokhlin, ”Two-dimensional submanifolds of four-dimensional manifolds,” Funktsional. Analiz i Ego Prilozhen.,5, No. 1, 48-60 (1971). · Zbl 0268.57019
[2] C. T. C. Wall, ”On certain 6-manifolds,” Invent. Math.,1, No. 4 (1967). · Zbl 0173.26102
[3] F. Hirzebruch, Topological Methods in Algebraic Geometry, New York (1966). · Zbl 0138.42001
[4] F. Hirzebruch, ”The signature of ramified coverings,” Global Analysis Papers in Honor of Kodaira, Tokyo (1969). · Zbl 0208.51802
[5] E. E. Floyd, ”On periodic maps and the Euler characteristics of associated spaces,” Trans. Amer. Math. Soc.,72, No. 1, 138-147 (1952). · Zbl 0046.16603
[6] M. F. Atiyah and I. M. Singer, ”The index of elliptic operators,” Ann. of Math.,87 (1968). · Zbl 0164.24301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.